# SDR ASAA2018092426212

- Difficulty date: September 20, 2018
- Submitted: September 24, 2018
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 39,425 hours, 12,010 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Unknown
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LANDED WITH FUEL IMBALANCE. PERFORMED FUEL IMBALANCE CHECKLIST IN FLIGHT FUEL FLOW ON NO 1 ENG WAS 500LB PER HOUR HIGHER. ACTUAL SHUTDOWN FUEL WAS 300 LBS ABOVE FLIGHT PLAN FOR 2 HOUR FLIGHT. GROUNDED - YES. ACCOMPLISHED FQIS BITE REFERENCE FIM 28-41 TASK 801. NO CURRENT STATUS FAULTS. INTERROGATED INFLIGHT FAULTS AND FAULT HISTORY. NO FAULTS LOGGED. PERFORMED CROSSFEED VALVE OPERATIONAL TEST REFERENCE AMM 28-22-21. TEST NORMAL. NO IMBALANCE MESSAGE NOTED ON CDS. STARTED BOTH ENG'S REF AMM 71-00-00 AT IDLE NR 1 FF WAS ".70" AND NR 2 FF WAS "67" WITHIN NORMAL PARAMETERS. FUEL IMBALANCE MESSAGE DID NOT SHOW ON CDS. COULD NOT DUPLICATE. NO OTHER DEFECTS NOTED.
